Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Valproate, Divalproex, Valproic acid........ ed_uk

Posted by barbaracat on March 25, 2005, at 15:11:06

In reply to Re: Valproate, Divalproex, Valproic acid........ barbaracat, posted by ed_uk on March 25, 2005, at 15:04:50

> >Makes me wonder WHY it makes hair fall out.
.......and sometimes it's curly when it grows back!
>
**Sounds like chemo. I'm still losing chunks after 6 weeks off it. My father-in-law's hair grew back strong and thick after his chemo. DP can cause PCOS so something about hormones, perhaps? Also, check out DP and insulin. I recall reading there were concerns.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:barbaracat thread:470912
URL: http://www.dr-bob.org/babble/20050322/msgs/475477.html